# SDR CA000802002

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 8,321 hours
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P15
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) RT POWER LEVER STUCK IN CRUISE AT FLT LEVEL 280-680 LB/RT FF & APPROXIMATELY. 91 PERCENT N1 92.5 N2. QRH 1.11 CARRIED OUT (ENGINE SHUTDOWN) LDG IN WINNIPEG.REPLACED FUEL CONTROL UNIT & THROTTLE CONTROL GEARBOX, SYS RIGGED AS PER MAINT MANUAL 7 6-11-17, 73-21-01. RMA (AIR CANADA REQUIRED MAINT ACTION) 76-20-1466 COMPLETED. ACCELERATE / DECELERATE GROUND RUN CARRIED OUT, FOUND SERVICEABLE. MORE INFO REQUIRE THROUGH PMI. OPERATOR SPECIFIES GEARBOX JAMMED & SENT TO POEM FOR INVEST.2000,08,09 THE PINION BEARING HAD MIGRATED SLIGHTLY OUT OF ITS HOUSING, CAUSING PINION GEAR TO COME INTO CONTACT WITH GEARBOX CASING.THIS CAUSED GEARBOX&HENCE THROTTLE TO JAM.
